# SDR AALA200801676

- Difficulty date: June 20, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- Aircraft time: 57,291 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT MID CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
